A partition result which implies fine's identity

Wei Yueh Chen, Sen Shan Huang

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this article, we derive a partition result and employ its special case to offer a new proof for an identity of N. J. Fine.

Original languageEnglish
Pages (from-to)405-411
Number of pages7
JournalGlasgow Mathematical Journal
Issue number2
Publication statusPublished - 2005 May

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A partition result which implies fine's identity'. Together they form a unique fingerprint.

Cite this